# SDR RAIA0001024

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7014700918
- Condition: Failed
- Location: E/E Bay
- Part time: 942 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6261-BOS-CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATORS SHOWING 30 KNOT SPLIT.  MAINTENANCE REPLACED NR 1 AIR DATA COMPUTER.
